# SDR GLBA2013070500269

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 33,789 hours, 43,407 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FOUL ODOR EMINATING FROM THE ENVIROMENTAL SYS WITH A NOTIABLE VIBRATION IN THE BACK OF THE ACFT.  MX CLEANED THE ENVIRO VENT BLOWER AND SECURED THE PANEL, OPS CHECKED GOOD, NO ODOR NOTED.
